# SDR SWIA202156294

- Difficulty date: January 13, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 41,833 hours, 27,248 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD WEB HAS SEVERAL SPOTS OF CORROSION   (C-CHECK) RO 2/13/2021    REPLACED PAX DOOR WEB FWD P/N  601R317071-12 REF CRJ 700 SRM 51-42-06-001-001-A01 AND DWG 601R317071 REV NC
